Doctor insights on:
Hiv Patient Lesions Leg Treatment
HIV Wounds: Patients with HIV infection are a unique subset of patients that are seen by dermatologists and wound care specialists because in addition to the usual types of wounds (venous stasis ulcers, for example), they can develop many unusual wounds. You need to be seen by a specialist as soon as possible to assess the wounds. Sometimes, biopsies are needed to help with the diagnosis. ...Read moreSee 1 more doctor answer
Hiv infection is caused by a retrovirus....This retrovirus binds to CD4 cells (for the most part). You may detect the virus by several different methods. An elisa test (enzyme linked immunosorbent assay). You may also detect it by doing a test referred to as a western blot (a gel protein electrophoresis). Thirdly by pcr (polymerase chain reaction) which ...Read more
Get on treatment: Ok..In english..There are great treatment options. Its important to get you undetectable. Also..While everyone seems obsessed with the cd4 count..Its the % thats the most important and meaning ful. What was that? The closer to and above 30 you can get the better. Its pretty easy to get you on a once a day treatment. I don't favor the one pill a day option because there are better options. ...Read moreSee 1 more doctor answer
It will take how many days for a HIV positive patient, CD4 to go down to zero from 32?Coz just now he is admitted in hospital.Treatment hasnt started..
HIV Treatment: Unfortunately there is not a good answer for you. Your friend is already at great risk. T cell counts under 200 put a person at risk of significant infections or cancers that can be life threatening. I am very happy he is in the hospital and i hope the treatment there will be life saving. It will take several weeks to begin building up his t cell count once treatment starts. ...Read more
What is the best treatment for rheumatoid skin vasculitis of the leg.The patient has leg edema due to prolonged RA and is trying conception. ?
It depends: It depends on many factors- i.e. How extensive the blood clots are; is this the first event? What is the cause- related to malignancy, post-trauma, related to paraplegia-whether the cause is on going? Whether you have significant hypercoagulable problems like protein c , s deficiency etc. There are many things that have to be calculated to figure out the length of therapy. ...Read moreSee 1 more doctor answer
How do you know that you're hiv+? What are the symptoms, tests and treatment?Do HIV patients have joint pain? Scrotum discomfort/swollen testes veins?
See the doctor: You need a clinical picture that suggest you have aids , this is given by a deficit in the immune system . An acute or subacute infectious clinical picture could be present , and with the appropiate history a number of test could be done , including HIV testing . The way to know if HIV is + is testing or it. ...Read more
What is the treatment for calciphylaxis nephrogenic fibrosis dermatopathy for chronic kidney disease patients. The inflamation on both legs r unbearab
The 2 are different: Calcipylaxis is probably what you are referring to.Vpainful dark leg lesions that later ulcerate and actually may heal in my experience over months. The problem is its incapacitating pain and infection development that make mobility not possible. Most pts request to quit dialysis. May use local Lidocaine 2% gel on it to kill pain. Of 14 pts I have seen, 2 healed in 3 months both on 500 mgcipro/day. ...Read more
...: There are many well tolerated and effective treatment options for hiv. Some people are able to take only one pill a day for treatment (that has 3 medications combined in one). If a person does develop side effects, the doc can usually find other meds that are tolerated. Once HIV treatment is started it is important to take the meds consistently so the virus doesn't become resistant to treatment. ...Read more
What is the cause of a chronic dry cough and flue in a patient who is HIV positive but started ARV therapy and their cd4 is normal.what is the best tr?
Endogenous laser ablation therapy/radio frequency how risky is it and how effected is because I am a cumadin patient, this for my legs.
No problem: We use laser ablation. The risk is minute. Coumadin (warfarin) is no problem. I have done hundreds of cases with the patients on Coumadin (warfarin) with no negative events. Make sure you see a vein specialist who does a significant number of cases per year. We do over 1200 per year for example. ...Read moreSee 1 more doctor answer
Human immunodeficiency virus (HIV) is a lentivirus (a member of the retrovirus family) that causes acquired immunodeficiency syndrome (aids),  a condition in humans in which progressive failure of the immune system allows life-threatening opportunistic infections ...Read more
- Talk to a doctor live online for free
- Treatment of tuberculosis in hiv patients
- Treatment of red lips in hiv patients
- Hiv lesions skin
- Ask a doctor a question free online
- Hiv patient education
- Living with hiv patient
- Skin rash in hiv patients
- Blood transfusion for hiv patients
- Talk to a infectious disease specialist online